# SDR YENA20160410286

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 5960
- Aircraft time: 8,163 hours, 1,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 766501
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,168 hours, 1,568 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT THE EMERGENCY BATTERY CAPACITY CHECK FWD LT 10WL EPSU BATTERY FAILED,  R & R 10WL, FWD LT EPSU BATTERY IAW MM 33-51-38.  OPS CHECK OK.
